# SDR ASAA2017100322113

- Difficulty date: October 3, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,979 hours, 10,947 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOR APPROXIMATELY 30 SECONDS.  OPERATION RESTORED ON ITS OWN.  ACFT GROUNDED.  MENU / IDENT 1/X PAGE SHOWS NORMALLY ON POWER-UP.  LIKELY SOFTWARE RESET IAW FIM 34-61 TASK 836. FMCS OPERATIONAL TESTED NORMAL IAW AMM 34-61-00-710-801. NO HISTORY 90+ DAYS.
